| Catalog Number |
035.7308S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Hyperresponsive to stimuli (4538)
| Date of Event |
07/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in ada 30.On (b)(6) 2026 non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: increased sensitivity.No further patient complications were reported.